Doctors Lounge - Oncology AnswersBack to Oncology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/21/2017.
Forum Name: Breast Cancer
Question: breast problems
|hmiwonderwhy - Mon Jul 25, 2005 11:35 am|
I am a 41 female taking Paxil 60 mg for past year.. Left nipple disharge started about a year ago, greenish color. Now it looks black or dark greenish black. Left nipple has started to invert over past year also. I'm also having pain in what feels to be my heart, soreness in left breast, and left arm pain. I suffer frequently from neck and shoulder blade pain, feels like muscle spasms. I'm having a mammogram and ultrasound tomorrow, but I just want someone to level with me. Everything I have read, it sounds like early cancer symptoms. Just level with me and give me your opinion.
|medic - Sun Aug 07, 2005 10:59 am|
You should read our section on nipple discharg,e under symptoms.
|tiadesai - Mon Aug 08, 2005 8:29 am|
paxil side effects consist of
The side effects that are associated with Paxil intake may vary or sometimes they may not occur depending on the patient and the doses he/she is taking. Some of the side effects that come along with Paxil medication are:
* Irregular pulse and heart beats
* Low blood pressure characterized by dizziness and weakness
* High blood pressure characterized by severe headache, and blurred vision
* Tremors, Nervousness and anxiety
* Dry mouth
* Decrease in sexual libido
your symptoms don't match any of thse but i think you don't have cancer as there sre no signs of lumps
anyway all the best to you
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.